# SDR 05FDEA01930

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AT STA 1887 RBL 30.5 FLOOR SUPPORT STRUCTURE FOUND CORRODED.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOL II.   MATERIAL THK   0.070", MATERIAL REMAINED 0.063" AND MATERIAL REMOVED 0.007" FOUND WITHIN LIMIT AS   PER SRM   53-00-01 FIG 1A VOL I. REWORKED AREA PAINTED AS PER SRM 51-21-01 VOL II. CLASSIFIED   MINOR   REPAIR AS PER GMM 6-2-100.
